MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08594
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that patient developed atrial fibrillation (a-fib) after using the volara system.Patient called clinical support as her medication did not seem to be nebulizing fully.During the phone conversation the patient mentioned that three months ago they went to er via ambulance due to a-fib, this occurred two hours after using the volara device.The patient noted to have experienced ¿a couple more a-fib episodes while hospitalized¿ and the patient believed it was ¿due to the severity of her coughing¿.Four days after admission, the patient was discharged from the hospital, and was put on two heart medications and will be following up with a cardiologist.No additional treatment was reported, and will continue using the device.The patient¿s healthcare team was uncertain if the volara device caused or contributed to the event of atrial fibrillation.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The device was not returned since customer chose to remain with the device at this time.Therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VOLARA SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24811003
Report Number3008145987-2026-00025
Device Sequence Number16122819
Product Code NHJ
UDI-Device Identifier00887761984578
UDI-Public(01)00887761984578(11)240323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM08594
Device Catalogue NumberM08594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale